# SDR P5CA9600110

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 69B113427
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING ANGLE BRACKET CRACKED AT ILGS 949.5.  REMOVED AND REPLACED IAW MM 57-31-17.
